# SDR AALA20161116014

- Difficulty date: November 14, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 73,614 hours, 38,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inflt Separation
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY ESCAPE PATH LIGHT AT SEAT 12D INOPERATIVE.  REMOVED AND REPLACED LIGHT IAW AMM 33-50-00.  OPERATIONAL CHECK GOOD.
